# SDR IPXA2024010663829

- Difficulty date: November 27, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 58,433 hours, 9,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5876153
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* DAMAGE TO THE LEFT SIDE MAIN DECK FLOOR PANEL, P/N 141U5876-153 (REFERENCE IPC 53-21-02-82A, ITEM 461), INSTALLED BETWEEN STA 480 - 520.***SM26/LMX8*** INSTALLED NEW FLOOR PANEL PER SREO 42648. ACCOMPLISHED STEPS 10,11,13 PER SREO-42648-REQ1.
